# SDR ASAA2016040916318

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 54,950 hours, 24,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT RT OVERWING EXIT HAS MULTIPLE LAMPS INOPERATIVE.  ACFT GROUNDED.  RELAMPED AND TESTED IAW AMM 33-51-01-960-801.  OPS NORMAL.
